Silvia Cingolani
Silvia Cingolani
Full Professor of Mathematical Analysis, University of Bari
Verified email at uniba.it - Homepage
TitleCited byYear
Semiclassical states of nonlinear Schrödinger equations
A Ambrosetti, M Badiale, S Cingolani
Archive for Rational Mechanics and Analysis 140 (3), 285-300, 1997
5081997
Multiple positive solutions to nonlinear Schrödinger equations with competing potential functions
S Cingolani, M Lazzo
Journal of Differential Equations 160 (1), 118-138, 2000
1842000
Multiple semiclassical standing waves for a class of nonlinear Schrödinger equations
S Cingolani, M Lazzo
Topological Methods in Nonlinear Analysis 10 (1), 1-13, 1997
1321997
Multiple solutions to a magnetic nonlinear Choquard equation
S Cingolani, M Clapp, S Secchi
Zeitschrift für angewandte Mathematik und Physik 63 (2), 233-248, 2012
1112012
Nontrivial solutions for p-Laplace equations with right-hand side having p-linear growth at infinity
S Cingolani, M Degiovanni
Communications in Partial Differential Equations 30 (8), 1191-1203, 2005
1102005
Semiclassical stationary states of nonlinear Schrödinger equations with an external magnetic field
S Cingolani
Journal of Differential Equations 188 (1), 52-79, 2003
922003
Semi-classical limit for Schrödinger equations with magnetic field and Hartree-type nonlinearities
S Cingolani, S Secchi, M Squassina
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 140 (5 …, 2010
912010
Semiclassical limit for nonlinear Schrödinger equations with electromagnetic fields
S Cingolani, S Secchi
Journal of mathematical analysis and applications 275 (1), 108-130, 2002
862002
Semiclassical states for NLS equations with magnetic potentials having polynomial growths
S Cingolani, S Secchi
Journal of mathematical physics 46 (5), 053503, 2005
622005
Critical groups computations on a class of Sobolev Banach spaces via Morse index
S Cingolani, G Vannella
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 20 (2), 271-292, 2003
502003
Multi-peak periodic semiclassical states for a class of nonlinear Schrödinger equations
S Cingolani, M Nolasco
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 128 (6 …, 1998
491998
Multi-peak solutions for magnetic NLS equations without non-degeneracy conditions
S Cingolani, L Jeanjean, S Secchi
ESAIM: Control, Optimisation and Calculus of Variations 15 (3), 653-675, 2009
462009
Intertwining semiclassical solutions to a Schr\"{o} dinger-Newton system
S Cingolani, M Clapp, S Secchi
arXiv preprint arXiv:1110.4213, 2011
352011
Marino—Prodi perturbation type results and Morse indices of minimax critical points for a class of functionals in Banach spaces
S Cingolani, G Vannella
Annali di Matematica Pura ed Applicata 186 (1), 155-183, 2007
342007
Intertwining semiclassical bound states to a nonlinear magnetic Schrödinger equation
S Cingolani, M Clapp
Nonlinearity 22 (9), 2309, 2009
322009
Positive solutions of a semilinear elliptic equation on {} with indefinite nonlinearity
S Cingolani, JL Gámez
Advances in Differential Equations 1 (5), 773-791, 1996
301996
Ground states for the pseudo-relativistic Hartree equation with external potential
S Cingolani, S Secchi
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 145 (1 …, 2015
292015
Multiple positive solutions for a critical quasilinear equation via Morse theory
S Cingolani, G Vannella
Annales de l'IHP Analyse non linéaire 26 (2), 397-413, 2009
242009
Semiclassical analysis for pseudo-relativistic Hartree equations
S Cingolani, S Secchi
Journal of Differential Equations 258 (12), 4156-4179, 2015
232015
Nonexistence of single blow-up solutions for a nonlinear Schrödinger equation involving critical Sobolev exponent
S Cingolani, A Pistoia
Zeitschrift für angewandte Mathematik und Physik ZAMP 55 (2), 201-215, 2004
232004
The system can't perform the operation now. Try again later.
Articles 1–20